# SDR ZZDA2010456

- Difficulty date: September 26, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR, LOWER CORNER INNER FACE, CRACKED.  ACCOMPLISHED INNER FACE DOUBLER REPAIR PER TRA 17-52-TR00139.
